# SDR 9607029996

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Valves
- Condition: Open
- Location: Wing Fuel Tanks
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN VENTING FROM THE RIGHT WING AFTER TAKEOFF.  THE LEFT FUEL QUANTITY DROPPED 800 LBS BELOW RIGHT SIDE.  BOTH FUEL QUANTITIES WERE BELOW 8,800 LBS.  FLIGHT RETURNED TO YUL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET CLIMB VENT VALVES.
